# SDR DHL2005749006

- Difficulty date: October 31, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT RT SIDE FUSELAGE SKIN STA 1045 ABOVE STR 20R (MARKED).  DAMAGED AREA OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA DIM .750 FABRICATED DOUBLER 2024T3 .090 PO NR 9002435 DIM 5.250" DIA AND FILLER 2024T3 .080 PO NR 9002727 DIM .750" DIA IAW B727 SRM 53-30-3 FIG 13 REV 98.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 FIG 13.  THIS REPAIR IS CATEGORY "A".
